# SDR 9500571153

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: M, R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT IN REVERSE THRUST, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL WITH RISING EGT AND WAS SHUT DOWN.  THE ENGINE WAS INSPECTED AND THE RABS SOLENOID WAS REPLACED.  A GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.  A BOROSCOPE IS SCHEDULED.
